# SDR UIEA2025030800230

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Lamp
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF DMI 225254 PARKING BRAKE LIGHT INOP, PARKING BRAKE LIGHTS, PARK BRAKE LIGHT 300 ANTISKID LIGHT VERIFIED OPERATIVE.( PARK BRAKE LIGHT 300 ANTISKID LIGHT VERIFIED OPERATIVE. LAMPS WERE REPLACED IAW 32-44-08-712-016 REV 114 WITH A SATISFACTORY TEST. DMI 225254 CLEARED.  )
